On the completeness of the natural modes for quantum mechanical potential scattering

Hoenders, B. J., 1979, In : Journal of Mathematical Physics. 20, 2, p. 329-335 7 p.

Research output: Contribution to journalArticleAcademic

Copy link to clipboard



  • B.J. Hoenders
The set of natural modes, associated with quantum mechanical scattering from a central potential of finite-range is shown to be complete. The natural modes satisfy a non-Hermitian homogeneous integral equation, or alternatively, are solutions of the time independent Schrödinger equation subject to a recently formulated nonlocal boundary condition (the quantum mechanical extinction theorem). An expansion theorem similar to that of Hilbert-Schmidt is formulated, valid for values of the solution of the scattering integral equation inside the range of the potential. The boundary conditions generated by the quantum mechanical extinction theorem are shown to be closely connected with the Jost function.
Original languageEnglish
Pages (from-to)329-335
Number of pages7
JournalJournal of Mathematical Physics
Issue number2
Publication statusPublished - 1979

Download statistics

No data available

ID: 14653580